• Dee Dee
    May 11, 2009
    Solvay Pharmaceutical is discontinuing Estratest. Replaced by what?
    Dee Dee
    May 11, 2009

FROM OUR EXPERTS

  • Sandy Greenquist
    Health Pro
    May 20, 2009
    Sandy Greenquist
    Health Pro
    May 20, 2009

    Hi Dee,

    The best replacement for estratest is the bioidentical estradiol and testosterone.  What's in estratest is unlike your own bodies hormones.  you may find the "real thing" helps even more.  You will have to have the testosterone compounded because there is no other appropriate manufactured product.  What there is available is too high dose for women.  I recommend testosterone cream, though some prefer the capsule.  It is a prescription med, so you will have to find a doc who is knowledgeable about bioidentical hormone therapy.  You can go on www.BHRTdocs.com to find a provider in your area.

    Good luck to you, Dee,

    Sandy


FROM OUR COMMUNITY

  • VIRGINIA October 09, 2009
    VIRGINIA
    October 09, 2009

     I HAVE BEEN ON ESTRATEST FOR 15 YRS. I AM 63 AND I HAVE MS. SINCE THE DRUG HAS BEEN DISCONTINUED I AM WEAKER AND HAVE HOT FLASHES AND I NEED HELP TO FIGURE OUT WHAT TO TAKE . ESTROGEN HAS A BENIFIT FOR PEOPLE WITH MS CAN YOU HELP ME THANK YOU VIRGINIA

    READ MORE
  • Carr July 27, 2010
    Carr
    July 27, 2010

    I had a hysterectomy  at age 26, went on estrace and then estratest, my dr. told me last year that it was going to be discountinued but I still was able to refill til this year 2 mionths ago.  I am now on the generic and am miserable, my waist size and under my breast have expanded.  I can see signs in my face etc. I am mortified. By the way I am now 64. What to do?  Scared as all of a sudden I am ageing fast.  Can I find an old drug store somewhere that have a stock pile.  Help !!!!!!!!!!!

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.